# SDR DLL16971754

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- Engine: Rroyce RB211*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: RB211524B4I
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 57,905 hours
- Stage of operation: CR
- Nature of condition: X, K, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENG FLAME-OUT, NO OIL PRESS/NO N3/N1, N2 WINDMILLING NORMAL.  OIL QUANTITY 19 QTS OCCURED IN CRZ AT FL 330.  REPLACED GEARBOX.
